ADVERTISEMENT

Q. I feel worried after receiving my blood report. Please advise what to do.

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 21, 2017 and last reviewed on: Jul 28, 2021

Hi doctor,

Recently, I had a blood test. The report shows, TSH is 14.2, cardiac risk factor 7.1, high cholesterol and low iron and hemoglobin. At the same time, I have periods for the last 20 days. So, I had Destrogen twice a day. Now, I am taking Iron, Calcium and cholesterol tablets after dinner. I am getting hot flashes and I am suddenly feeling very confused. My ECG shows palpitation. Please advise me what to do. I am a single, 48 years old working woman with kids.

#

Hello,

Welcome to icliniq.com.

First, do not worry as everything is very well treatable.

  • Regarding your thyroid, were you a known hypothyroid or just now detected? If you are a known case and on 100 ug since long, then dose needs to be increased to 112.5 as TSH (thyroid-stimulating hormone) is more than 5. If you are just diagnosed, then the dose is high, to begin. So let me know the situation.
  • For your high cholesterol, you continue cholesterol medicine and along with that needs a healthy lifestyle to maintain it.
  • Weight loss should be achieved. You should have a healthy lifestyle like avoiding fatty, oily and high-calorie diet. Have low salt diet and monitor blood pressure regularly with home BP apparatus. BP should not be persistently more than 140/90 mmHg.
  • Do regular exercises like brisk walking and jogging according to your capacity for at least 30 minutes a day and five days a week. Eat lots of green leafy vegetables, fruits, fish once or twice a week and avoid meat.
  • There should not be abdominal fat deposition or obesity. Repeat lipid profile after three months and get sugar tested both fasting and post lunch if not tested.
  • The reason for your palpitations is low hemoglobin, and it will stop after hemoglobin is corrected. You should keep a gap of 2 hours between iron and calcium supplements.
  • Do yoga, meditation, etc. Overall, there is no need to worry.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Hi doctor,

In the last two years, I have taken thyroid 75 mcg, and now I am on 100 mcg. Moreover, I am taking Destrogen 5 mg for prolonged periods daily once. Also, I am on B-complex.

#

Hello,

Welcome back to icliniq.com.

  • Thyroid should have been increased by 12.5 as you are having palpitations. It is also fine, and you should check your TSH after six weeks to see whether the dose is appropriate or not.
  • Rest you should continue the treatment and advice in previous discussion. Continue Iron supplements as well and do some yoga and meditation.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What is the blood report after miscarriage showing?

Her OBGYN doctor and her PA did not give her Iron supplements at the time ... Iron saturation is 5 and iron serum is 18 ... She has been rightly prescribed ...   Read full

Is my 70-year-old wife's blood pressure normal?

If her levels are high, please suggest good and safest medicine and its dosage for which act of kindness I will be ever grateful to you ... Arm with higher blood pressure...   Read full

I have GERD. Can you suggest any treament?

Hello doctor, I was diagnosed with dysphonia about a month ago. I have had a couple of speech therapy sessions but progress is glacial. I am still hoarse and in pain. I have been on 40 mg of Omeprazole for a month and Gaviscon Double Action for two ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.